Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

177 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why do I have currents like pain while urinating and some blood also ?

Hi there, i am 28 yers old and breastfeeding my 5 months. my weight is 230lb. I am suffering with one lower leg pain specialy at night from 3 weeks. and today i am having currents like pains while urinataing and see some blood too + feeling weired pain in my both lower legs
Thu, 14 Jul 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Medical Topics
  User's Response
's  Response
Hi,
Welcome to healthcaremagic.
Do you have fever also?
As per your description,it seems Urinary tract infection which is the common cause in cases like yours.It also could be due to stone.
In both cases, you need plenty of fluid intake to flush out infection or stone.
You need urinalysis-urine test -morning sample and may be further investigations-Culture sensitivity.So,consult your physician.
  User's Response
farkleed's  Response
Thanks for your answer. Yes I saw a doctor today and he gave me antibiotics and he will do urine culture too. Hope to feeling better soon.
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.First and foremost possibility is urine infection.Drink more of fluids,go for urine examination and confirm the diagnosis.Presence of blood in routine urine infection is not common.Leg pain may be because of something else like calcium deficiency as this very common in lactating mothers.Please take calcium and iron supplements at least for six months after delivery to avoid problems in future.Pl.see your doctor.
wishing you good health.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I always have vaginal health problems since I had a bad UTI turned kidney infection in June 2014. I am diagnosed too with hsv 2 and have had it for 3 years. For a while my outbreaks weren t bad but now they re happening very regularly. I am on valocyclir 2x daily and I take a garlic and l lysine regiment 3x daily. Now randomly I feel like my outbreak went away I had but now my clitoris is extremely sensitive to almost any touch, and simultaneously I am having UTI like symptoms of painful urine and urgency however I don t believe I have one. I AM on my period currently and on the birth control pill also. I m getting really tired of not being able to have a comfortable life. What do I do?

doctor1 MD

My 85 y.o. mother is having lower abdomen/groin pain and pressure feeling on her rectum. She is 2 weeks post knee replacement. She is currently taking Tylenol 650 mg every 6 hours as needed, and 400 mg Ibuprofen every 8 hours as needed, with an option to take another 400 mg Ibuprofen one hour after the first dose. She has needed both the Tylenol 650 mg and the Ibuprofen (400 mg) consistently) as prescribed by her MD for the knee pain. She was taken off Hydrocodone almost immediately after surgery as she didn t tolerate it and within a week was off Tramadol for same concerns (nausea extreme). About 1.5 weeks ago she developed this lower abdominal/groin level pain and rectum pressure and urinary frequency. The MD treated it with an antibiotic while the urine culture was sent out. Urine culture came back normal flora, so she stopped the antibiotic. Pressure in rectum and groin went away. Then about a week ago she saw an increased frequency in a cough she had since my sister was caring for her who developed a cough/head sinus infection and needed meds from Urgent Care to heal. My mother s cough increased in frequency and started to sound like a bark, so she was seen by her primary care MD on 3/19/18 who put her on Doxycyline 100 mg 2x/day 12 hours apart x 10 days, Prednisone 5 mg once a day x 5 days , and a cough suppressant pill (generic form of Tessalon?) for just at bedtime. She was also told to buy Ocean Mist nasal spray and do this 3-4 times per day. She has been consistently taking the meds as prescribed and her Tylenol and Ibuprofen. Her appetite is good again, she thinks she is feeling like the mucous in her throat is loosening, the nausea comes and goes but is not a strong and is inconsistent with no discernible pattern. About mid-day today she complained of the same lower abdomen/groin pain and rectum pressure with urine frequency feelings. Her urine looks usual light color, no blood and her bowels are moving. She did have a constipation issue about 2 weeks ago, but it was resolved. Since then she has taken a nurse recommended dose each morning of warmed prune juice followed by 1-2 Tbs. of Milk of Magnesium (MOM) for bowel regularity during this pain med phase for the post-knee pain. It has kept her regular, with recently some 1-2 times of diarrhea, so she backs off on the MOM. We called her primary MD today to report concern with lower abdominal pain and rectum pressure and they suggested she see her gastroenterologist. The said when she came into the primary care office tomorrow for her fasting blood draw, they would do a urine clean catch just to rule-out a urinary track infection. She had a slightly low hemoglobin count after her knee surgery, so they put her on iron and that s why she is having the blood draw tomorrow. She is stopping the Doxycycline on her own as she thinks it is the cause of the pressure and pain she is experiencing. it is so bad she has trouble sitting. Any thoughts?

doctor1 MD

age 65, women, female, started having problems this morning with going to the bathroom often, every 1/2 hour, urine often in very small amounts, pain burning when urine, and then followed by pain for a short moment on the left side. the color of the urine is like a mid- color green and I do see white small flakes which means a type of infection. yesterday, I had a itching problem, and not sure why, and had to take baking soda tub bath to help with the itch along with the liquid meds to control the itching on my arms and face. it stopped itching finally after 1am this morning and has not given me any more problems and now this has started. any ideas?

Recent questions on  Calcium deficiency

doctor1 MD

hi doctor, whenever there is a situation causing extreme happiness or extreme sadness around me , my hands, legs lips and eyes start shivering along with that the fingers of my hands are locked which get again in the normal position after few minutes . i have consulted a doctor who says that i am suffering from vitamin D deficiency or hypocalcaemia. earlier my serum calcium level was 5.9 but now it is 9.1 (normal) but my knees have also started paining while going up through a stairs. so my question to you is that this problem of locking of fingers of my hand is due to calcium deficiency or not. thank you

doctor1 MD

I have a question about sweating. When i am hot, and even in extreme hot weather my body doesn't sweat much. However, when I am cold, I sweat a lot, and i get an odour. The odour is very strong, not a BO odour like i get if i do a good workout, not even that offensive but very overpowering. Any ideas, it is driving me crazy as I don't understand why i sweat so much when my body is so cold. Thanks so much

doctor1 MD

Hi, since the age of 14 years, my son has suffered from a condition which some doctors say are seizures and a CT scan and MRI have not shown anything amiss, nor did bloods taken for a calcium deficiency which our doctor initially thought could have been the problem. These 'spasms" he has affect one side of his whole body including his mouth. His body seems to twist abnormally. His arm and leg turns inward and his head jerks. These last for around 10 seconds and they are hindering his life.

doctor1 MD

My son about the age 3 years, Have teeth problem.
The color has become black and all the teeth having cavities.
I am worry about this problem.
Basically he have calcium problem because he ia unable to stand himself yet, alth he is 3 years old
Please help me.
ASHFAQ

doctor1 MD

I want to know where I can get Spasmo Canulase in Montreal... no drugstore or doctor seems to know about this product... I already wrote to you about the complexity of my problems. I had many accidents, my spine is twisted with a double scoliosis...